Follow
Kewei Zhang
Title
Cited by
Cited by
Year
On the local fractional derivative
Y Chen, Y Yan, K Zhang
Journal of Mathematical Analysis and Applications 362 (1), 17-33, 2010
1792010
A construction of quasiconvex functions with linear growth at infinity
K Zhang
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 19 (3), 313-326, 1992
1381992
Lower semicontinuity of multiple integrals and the biting lemma
JM Ball, KW Zhang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 114 (3 …, 1990
761990
Existence of infinitely many solutions for the one-dimensional Perona-Malik model
K Zhang
Calculus of Variations and Partial Differential Equations 26, 171-199, 2006
692006
Biting theorems for Jacobians and their applications
K Zhang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 7 (4), 345-365, 1990
661990
Energy minimizers in nonlinear elastostatics and the implicit function theorem
K Zhang
Archive for rational mechanics and analysis 114, 95-117, 1991
461991
On various semiconvex hulls in the calculus of variations
K Zhang
Calculus of Variations and Partial Differential Equations 6 (2), 143-160, 1998
431998
On the structure of quasiconvex hulls
K Zhang
Annales de l'Institut Henri Poincaré C 15 (6), 663-686, 1998
421998
A bilinear inequality
K Zhang
Journal of Mathematical Analysis and Applications 271 (1), 288-296, 2002
412002
On the Dirichlet problem for a class of quasilinear elliptic systems of partial differential equations in divergence form
Z Ke-Wei
Partial differential equations, 262-277, 1988
40*1988
Global higher integrability of Jacobians on bounded domains
C Li, A McIntosh, K Zhang, J Hogan
Annales de l'Institut Henri Poincaré C 17 (2), 193-217, 2000
382000
Quasiconvex functions, SO (n) and two elastic wells
K Zhang
Annales de l'Institut Henri Poincaré C 14 (6), 759-785, 1997
321997
Uniqueness of solutions for some elliptic equations and systems in nearly star-shaped domains
EN Dancer, K Zhang
Nonlinear Analysis: Theory, Methods & Applications 41 (5-6), 745-761, 2000
302000
Young measure solutions and instability of the one-dimensional Perona–Malik equation
S Taheri, Q Tang, K Zhang
Journal of mathematical analysis and applications 308 (2), 467-490, 2005
252005
Compensated compactness, paracommutators, and Hardy spaces
C Li, A McIntosh, K Zhang, Z Wu
journal of functional analysis 150 (2), 289-306, 1997
241997
Compensated convexity and its applications
K Zhang
Annales de l'IHP Analyse non linéaire 25 (4), 743-771, 2008
222008
On connected subsets of M2× 2 without rank-one connections
K Zhang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 127 (1 …, 1997
211997
On existence of weak solutions for one-dimensional forward–backward diffusion equations
K Zhang
Journal of Differential Equations 220 (2), 322-353, 2006
202006
Young measure solutions of the two-dimensional Perona-Malik equation in image processing
Y Chen, K Zhang
Communications on Pure and Applied Analysis 5 (3), 617-637, 2006
182006
On the coercivity of elliptic systems in two dimensional spaces
K Zhang
Bulletin of the Australian Mathematical Society 54 (3), 423-430, 1996
181996
The system can't perform the operation now. Try again later.
Articles 1–20